# SDR UIEA2016031000155

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Integrator
- Part number: 416T281114
- Part serial: 81025
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OFF WING, ESCAPE SLIDE FAILED OPERATIONAL CHECK.  R & R RT INTEGRATOR IAW AMM 25-65-12.  R & R RT SLIDE COMPARTMENT DOOR LATCH OPENING ACTUATOR IAW AMM 25-65-12.
